# SDR REXA2016032600469

- Difficulty date: March 26, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAN WISE FLOOR SUPPORT BEAM AT FS 280.00 CRACKED 2 LOCATIONS, OTBD OF RBL 9 & LBL 9 LOWER RADIUS.  REPAIRED SPAN WISE FLOOR SUPPORT BEAM AT FS 280, OTBD OF RBL 9 & LBL 9 LOWER RADIUS IAW REO 601R-53-11-926 REV B.
